# SDR DALA2017061404813

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE AT BS 1486 BETWEEN LONGERONS 2R - 3R IN THE AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-30-05 AND DWG 9953016.
